# SDR FDEA201407121727

- Difficulty date: July 12, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RT SIDE EXISTING REPAIR.  AFTER DOUBLER REMOVAL FOUND SCRATCH AT BS 600 -620 BETWEEN STRINGER 27 - BL0.  SCRATCHES REMOVED BY HAND CLEAN AND TREATED PER SRM 51-10-02 REV 111 AND 51-20-01 REV 111.  REPAIR CLASSIFIED MINOR.
